Tylenol Ultra Relief EZTabs
Tylenol Ultra Relief Tough on Headaches is formulated to provide fast, effective relief of mild to moderate migraine pain and headache. Tylenol Ultra Relief Tough on Headaches is unlikely to cause stomach upset.
Clinical studies have proven that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone.
Dosage: Adult use only (12 years and older): Take 1 tablet every 4-6 hours. If pain or fever does not respond to 1 tablet, take 2 tablets at next dose. Do not take more than 8 tablets per day.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if: you develop allergic wheezing or itching, your symptoms last for more than 5 days, or fever lasts more than 3 days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
Store at room temperature (15°C - 30°C).
Medicinal Ingredients: Acetaminophen 500mg per tablet (pain reliever), Caffeine 65mg per tablet (pain relief enhancer).
Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C blue no 2 aluminum lake, FD&C red no. 40 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, water.